| Model Number |
M00533000 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.It was reported the device was not used past its expiry.Device code 515 relates to problem code 1395 for the reported event of "stent migration".According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a previously implanted advanix¿ biliary stent was attempted to be removed from a patient during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed in the common bile duct.The exact implant and explant dates was not reported, however, the removal procedure occurred within a month of stent placement.According to the complainant, during the planned stent removal procedure, it was noted that the advanix¿ biliary stent experienced a proximal migration.The stent was not removed and the patient is scheduled to return for a secondary procedure in order to remove the migrated advanix stent.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be "stable".